Random polytopes on the torus

C. Buchta, R. F. Tichy

Research output: Contribution to journalArticlepeer-review


The expected volume of the convex hull of n random points chosen independently and uniformly on the d-dimensional torus is determined.

Original languageEnglish
Pages (from-to)312-316
Number of pages5
JournalProceedings of the American Mathematical Society
Issue number2
Publication statusPublished - Feb 1985
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this